Alert archive / Georgia / Special Weather Statements in 2025
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 10, 2025, 4:12 PM EDT for Emanuel County, Georgia. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2025, 4:12 PM EDT (20:12 UTC)
- Expired
- Jul 10, 2025, 4:30 PM EDT
- In force
- 18 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
County Emanuel County, GA
The radar
The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 559 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
593
WWUS82 KFFC 102012
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Thu Jul 10 2025
GAZ086-102030-
Emanuel GA-
412 PM EDT Thu Jul 10 2025
...Strong thunderstorms will impact portions of central Emanuel
County through 430 PM EDT...
At 412 PM EDT, a line of strong thunderstorms was along a line
extending from near Blundale to Norristown, and moving east at 25
mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Summertown, Nunez, Dellwood, Covena, Modoc, and Blundale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3244 8239 3245 8240 3245 8241 3250 8249
3274 8242 3276 8244 3276 8243 3278 8231
3271 8222
TIME...MOT...LOC 2012Z 249DEG 23KT 3272 8240 3251 8249
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 2:33 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 10, 2:33 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
233 PM EDT Thu Jul 10 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Friday)
Issued at 230 PM EDT Thu Jul 10 2025
Key Messages:
- As was the case today, Friday will bring another day of
scattered afternoon and evening thunderstorms. A few storms
could produce locally heavy rainfall and strong wind gusts.
- Heat index values as high as 98-104 are again expected Friday
afternoon.
Scattered to numerous showers and thunderstorms are ongoing this
afternoon within a moist and unstable environment characterized by
analyzed MUCAPE of 2500-4000 J/kg and PWATs of 1.75 - 2.10". Both a
Marginal Risk for severe thunderstorms as well as for excessive
rainfall blanket most or all of the area through this evening. Given
the deep Gulf moisture in place, any training or backbuilding
thunderstorms could produce cause localized street flooding or flash
flooding. As far as the severe threat is concerned, locally damaging
water-loaded downburst winds would be the primary concern. All of
this widespread convection will gradually wane by late evening with
the loss of diurnal support.
Friday will bring a more or less copy/paste forecast as little in
the way of appreciable pattern change will occur. Scattered
diurnally-enhanced thunderstorms will again develop by early
afternoon and peak in coverage during the late afternoon and
evening hours. Again, locally heavy rainfall could present
sporadic street/flash flooding concerns, and a few strong to
isolated severe thunderstorms may bring strong downburst wind
gusts.
While conditions will be hot and humid, temperatures and apparent
temperatures will remain largely below Heat Advisory criteria
through Friday. Expect highs from the upper 80s to low 90s for most
areas Friday afternoon with maximum heat index values reaching as
high as 102-104 in portions of central and east-central Georgia.
While a few spots could flirt with 105 apparent temperatures, these
values should be short-lived in the midst of increasing convection.
RW
&&
.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 230 PM EDT Thu Jul 10 2025
At a glance:
- Thunderstorm coverage in the afternoon will continue through next
week.
- Temperatures will steadily rise, and heat indices could rise back
into the triple digits.
The long term forecast is going to be pretty much stuck on a rinse
and repeat cycle of afternoon thunderstorms with hot and humid
conditions. Gulf moisture will continue to be injected into the
southeast under an upper level high pressure just off the Atlantic
coast. This is a pretty typical summertime pattern and we're not
seeing any indication that a strong enough ridge out of the west is
going to break it. As a result, afternoons will be hot with isolated
thunderstorms that could be strong to severe depending on diurnal
heating and the presence of any meaningful wind shear.
Temperatures are also going to slowly become more and more of an
issue as we get into the weekend. High temps will be pushing mid to
upper 90s with triple digit heat indices possible, especially in the
southern parts of the CWA. So if you have plans outside this
weekend, just make sure you're staying hydrated and keep an eye on
kids and pets too!
Vaughn
&&
.AVIATION...
(18Z TAFS)
Issued at 116 PM EDT Thu Jul 10 2025
Sct SHRA/TSRA are ongoing and will persist through the afternoon
before gradually tapering after 00-02Z. Outside of convection, VFR
conditions are largely expected. There is some potential for
patchy IFR cigs by 10-12Z Friday, though confidence in coverage is
not high. Sct SHRA/TSRA are again expected after 18Z Friday. Winds
will remain W at 5-10 kts and less than 5 kts overnight.
//ATL Confidence...18Z Update...
Low to medium confidence on morning IFR potential.
High confidence on other elements.
RW
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 71 92 71 93 / 20 40 10 30
Atlanta 71 91 73 92 / 20 50 20 40
Blairsville 65 85 65 86 / 20 60 20 60
Cartersville 70 90 70 92 / 20 50 20 40
Columbus 73 92 73 93 / 20 60 20 40
Gainesville 70 90 72 92 / 20 50 10 40
Macon 72 92 73 93 / 20 40 20 30
Rome 70 89 70 90 / 20 50 10 40
Peachtree City 70 90 70 92 / 20 50 20 40
Vidalia 73 93 75 94 / 40 50 30 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...RW
LONG TERM....Vaughn
AVIATION...RWHazardous weather outlook, Jul 10, 2:35 PM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 235 PM EDT Thu Jul 10 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 235 PM EDT Thu Jul 10 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms will continue into this evening, capable of producing gusty winds, frequent lightning, and locally heavy rainfall. A few storms may become strong to severe, with the primary hazards being isolated damaging wind gusts and the potential for localized flash flooding. Maximum heat index values will reach 98 to 104 degrees for all except far northeastern Georgia. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Afternoon and evening thunderstorms are expected in north and central Georgia on Friday. A couple of storms could be severe, especially in eastern Georgia. A limited flooding threat may also develop. Additional afternoon and evening thunderstorms are expected this weekend and early next week, though overall storm coverage should decrease. The heat will build some early next week, with afternoon feels like temperatures reaching the 100 to 108 degree range Sunday, Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 10, 3:36 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 PM EDT Thu Jul 10 2025
GAZ111-112-102000-
Wheeler GA-Montgomery GA-
336 PM EDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of southeastern Wheeler
and central Montgomery Counties through 400 PM EDT...
At 336 PM EDT, a strong thunderstorm was near Jordan, or near Mount
Vernon, moving east at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Mount Vernon, Uvalda, Ailey, Alston, and Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3205 8274 3214 8270 3225 8254 3217 8245
3205 8247 3198 8263
TIME...MOT...LOC 1936Z 253DEG 14KT 3208 8259
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 10, 3:46 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Thu Jul 10 2025
GAZ085-086-098-102015-
Emanuel GA-Treutlen GA-Johnson GA-
346 PM EDT Thu Jul 10 2025
...Strong thunderstorms will impact portions of northwestern Emanuel,
north central Treutlen and eastern Johnson Counties through 415 PM
EDT...
At 346 PM EDT, a line of strong thunderstorms was along a line
extending from near New Home to Blackville, and moving east at 40
mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Adrian, Kite, Norristown Junction, New Home, Meeks, Norristown, and
Blackville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3247 8252 3249 8264 3250 8265 3252 8266
3259 8260 3272 8260 3279 8265 3279 8262
3282 8256 3282 8253 3277 8247 3276 8244
3274 8242 3258 8242
TIME...MOT...LOC 1946Z 278DEG 34KT 3275 8263 3250 8261
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 10, 3:49 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
349 PM EDT Thu Jul 10 2025
GAZ086-102015-
Emanuel GA-
349 PM EDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of central Emanuel
County through 415 PM EDT...
At 349 PM EDT, a strong thunderstorm was near Nunez, or near
Swainsboro, moving east at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Nunez, and Lexsy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3251 8248 3258 8242 3263 8242 3265 8225
3253 8218 3246 8229
TIME...MOT...LOC 1949Z 250DEG 17KT 3254 8235
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 10, 3:54 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
354 PM EDT Thu Jul 10 2025
GAZ104>106-102030-
Crisp GA-Dooly GA-Sumter GA-
354 PM EDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of southern Dooly, east
central Sumter and northwestern Crisp Counties through 430 PM EDT...
At 354 PM EDT, a strong thunderstorm was over Drayton, or 9 miles
west of Vienna, moving east at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cordele, Vienna, Lilly, Flint River Wma, Drayton, and Richwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3200 8404 3214 8403 3219 8377 3207 8369
3195 8377
TIME...MOT...LOC 1954Z 266DEG 21KT 3208 8395
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 10, 3:58 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EDT Thu Jul 10 2025
GAZ097-098-110>112-102030-
Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
358 PM EDT Thu Jul 10 2025
...Strong thunderstorms will impact portions of southeastern Laurens,
north central Telfair, Treutlen, Wheeler and northwestern Montgomery
Counties through 430 PM EDT...
At 357 PM EDT, a line of strong thunderstorms was along a line
extending from near Lowery to Helena, and moving east at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McRae, Soperton, Alamo, Mount Vernon, Helena, Glenwood, Ailey,
Scotland, Tarrytown, Lothair, Landsburg, Orland, Rockledge, Orianna,
Barnhill, Kibbee, Little Ocmulgee State Park, Blackville, Zaidee, and
Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3200 8305 3215 8293 3214 8293 3218 8287
3219 8290 3252 8266 3249 8264 3247 8252
3250 8249 3244 8239 3210 8258 3200 8288
TIME...MOT...LOC 1957Z 251DEG 19KT 3235 8275 3209 8293
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 10, 4:12 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Thu Jul 10 2025
GAZ086-102030-
Emanuel GA-
412 PM EDT Thu Jul 10 2025
...Strong thunderstorms will impact portions of central Emanuel
County through 430 PM EDT...
At 412 PM EDT, a line of strong thunderstorms was along a line
extending from near Blundale to Norristown, and moving east at 25
mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Summertown, Nunez, Dellwood, Covena, Modoc, and Blundale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3244 8239 3245 8240 3245 8241 3250 8249
3274 8242 3276 8244 3276 8243 3278 8231
3271 8222
TIME...MOT...LOC 2012Z 249DEG 23KT 3272 8240 3251 8249
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:08 PM EDT | Special Weather Statement | FFC | Haralson | 22 min |
| Jul 9, 8:18 PM EDT | Special Weather Statement | FFC | Fulton | 12 min |
| Jul 9, 8:40 PM EDT | Special Weather Statement | FFC | Fulton | 20 min |
| Jul 9, 8:59 PM EDT | Special Weather Statement | FFC | Fulton | 16 min |
| Jul 9, 9:21 PM EDT | Flash Flood Warning | FFC | Fulton | 77 min |
| Jul 9, 9:28 PM EDT | Special Weather Statement | FFC | Oglethorpe | 32 min |
| Jul 9, 11:13 PM EDT | Special Weather Statement | FFC | Putnam | 17 min |
| Jul 10, 12:50 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 25 min |
| Jul 10, 12:51 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 24 min |
| Jul 10, 2:09 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Jul 10, 2:11 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Jul 10, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 37 min |
| Jul 10, 2:45 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Jul 10, 2:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Jul 10, 2:58 PM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Jul 10, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 13 min |
| Jul 10, 3:13 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 10, 3:18 PM EDT | Special Weather Statement | FFC | Hancock | 12 min |
| Jul 10, 3:25 PM EDT | Special Weather Statement | FFC | Upson | 35 min |
| Jul 10, 3:29 PM EDT | Special Weather Statement | FFC | Warren | 31 min |
| Jul 10, 3:31 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Jul 10, 3:36 PM EDT | Special Weather Statement | FFC | Montgomery | 24 min |
| Jul 10, 3:46 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Jul 10, 3:49 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| Jul 10, 3:54 PM EDT | Special Weather Statement | FFC | Dooly | 36 min |
| Jul 10, 3:58 PM EDT | Special Weather Statement | FFC | Treutlen, Wheeler | 32 min |
| Jul 10, 4:27 PM EDT | Special Weather Statement | FFC | Montgomery | 33 min |
| Jul 10, 5:24 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
Nearby
Special Weather Statements in Georgia, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.